# SDR SWAA2016041851032

- Difficulty date: March 6, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548U194
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME WEB CORRODED AT BS 747, BETWEEN STRINGER 27R - 25L.  R & R FRAME IAW SRM & DWG.
